# SDR YENA2024060400811

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 38,769 hours, 25,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON BEAM BTW FR87/88 AND Y=280RH APPROX AT FLOOR STRUCTURE (W2); REF: TOMX W/O 2572 N/R -00202 REPLACED BEAM PER EMB190 SRM 51-41-01, EMR190 SRM 51-43-03 AND SRM 51-42-01 (CONSIDERED AS A MAJOR REPAIR)
